# SDR SIMA20200622001

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 39,380 hours, 33,604 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Defective
- Location: Brake Pedal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE ON CAPTAIN SIDE FAILED.  ONLY ALLOWS FULL APPLICATION OR NONE.  REMOVED AND REPLACED BRAKE PEDAL TRANSDUCER SPRING IAW AMM 32-41-01.  OPC GOOD.
